Norms of Iterates of Volterra Operators on L^2

Eveson, S. (2003) Norms of Iterates of Volterra Operators on L^2. Journal of Operator Theory, 50 (2). pp. 369-386. ISSN 1841-7744

Abstract

Metadata

Authors/Creators:
  • Eveson, S.
Keywords: Volterra operators
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 14 May 2009 15:50
Last Modified: 14 May 2009 15:50
Status: Published
Publisher: The Theta Foundation

Share / Export